Alert archive / Texas / Areal Flood Warnings in 2016

Areal Flood Warning 39, NWS Shreveport, LA

April 30, 2016Smith County, Upshur County, Wood County, Texas

NWS Shreveport, LA issued this areal flood warning at Apr 30, 2016, 5:46 AM CDT for Smith County, Upshur County, Wood County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2016, 5:46 AM CDT (10:46 UTC)
Expired
Apr 30, 2016, 11:45 AM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Smith County, TX, Upshur County, TX, Wood County, TX

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 835 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
835 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
591 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
577 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this areal flood warning went out at Apr 30, 4:05 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 30, 4:05 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CDT SAT APR 30 2016

.DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.

THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.

MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.

THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  65  84  63 /  60  30  20  60
MLU  82  66  85  65 / 100  50  30  60
DEQ  81  56  80  57 /  30  10  10  60
TXK  81  59  82  59 /  40  20  10  60
ELD  81  62  83  60 /  90  40  20  60
TYR  82  60  81  61 /  30  10  20  60
GGG  84  63  83  62 /  30  20  20  60
LFK  86  67  84  67 /  70  30  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>004.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
     017>022.

OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ097-112-126-138-
     151.

     FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.

&&

13
Hazardous weather outlook, Apr 30, 5:39 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 AM CDT SAT APR 30 2016

OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A
SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER
THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN
ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS
ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED
AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY
OR TONIGHT.

ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138-
151>153-165-166-301800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION-
HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS
EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO
THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY
ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE
LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS.
ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS
WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING.
ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS
AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED
IN NATURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER
TODAY THROUGH EARLY EVENING.

LAZ005-010>014-017>022-TXZ167-301800-
LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
539 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING...
SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES...
PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT
LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE
TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE.
ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF
PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND
ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE
POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE
MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION
LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY
WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND
STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO
THROUGH THE DAY.

13

In the hours before

Local storm report, Apr 30, 3:29 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     FLASH FLOOD      2 N BENTON              32.72N  93.74W
04/30/2016                   BOSSIER            LA   LAW ENFORCEMENT

            FLOODING REPORTED IN PLAIN DEALING... HWY 3 NEAR ARK
            BORDER... NORTHERN PARTS OF BENTON

&&

EVENT NUMBER SHV1600449

21
Local storm report, Apr 30, 3:41 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
341 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     MAUD                    33.33N  94.34W
04/29/2016                   BOWIE              TX   FIRE DEPT/RESCUE

            HWY 1113 CLOSED DUE TO TREES AND POWER LINES DOWN

&&

EVENT NUMBER SHV1600450

21
Special weather statement, Apr 30, 3:45 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 AM CDT SAT APR 30 2016

TXZ152-153-166-167-300930-
SAN AUGUSTINE TX-SABINE TX-NACOGDOCHES TX-SHELBY TX-
345 AM CDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SABINE...NORTHERN SAN
AUGUSTINE...EAST CENTRAL NACOGDOCHES AND SOUTHERN SHELBY COUNTIES
UNTIL 430 AM CDT...

AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARTINSVILLE...OR 16 MILES SOUTHWEST OF CENTER...MOVING NORTHEAST AT
35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CENTER...MILAM...SAN AUGUSTINE...HEMPHILL...PINELAND...ROSEVINE...NEUVILLE...
MARTINSVILLE...PATROON...SHELBYVILLE...BLAND LAKE...CHIRENO...HUXLEY...
JERICHO...CALGARY...SEXTON...HURSTOWN...DENNING...COLUMBUS AND YELLOWPINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN LOUISIANA...AND EASTERN TEXAS.

LAT...LON 3131 9405 3137 9402 3141 9404 3146 9399
      3149 9398 3146 9441 3168 9443 3190 9390
      3170 9380 3160 9384 3153 9380 3151 9371
      3147 9375 3145 9370 3137 9367 3137 9364
      3131 9369 3127 9362 3118 9360 3114 9404
TIME...MOT...LOC 0844Z 245DEG 32KT 3159 9432

06
Local storm report, Apr 30, 3:46 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      KILGORE                 32.39N  94.87W
04/30/2016                   GREGG              TX   LAW ENFORCEMENT

            HIGH WATER ALONG TURKEY CREEK... FLOODING THROUGHOUT
            CITY... EVACUATIONS AT SCEYNE STREET... HORESHOE
            STREET... DWAIN ST. TREES DOWN AND POWER LINES DOWN IN
            CITY

&&

EVENT NUMBER SHV1600451

21
Local storm report, Apr 30, 4:13 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND DMG     SHREVEPORT              32.47N  93.80W
04/30/2016                   CADDO              LA   BROADCAST MEDIA

            SWEPCO REPORTS 4000 CUSTOMERS WITHOUT POWER IN CADDO
            AND BOSSIER PARISHES AS WELL AS HARRISON COUNTY

&&

EVENT NUMBER SHV1600452

21
Local storm report, Apr 30, 4:45 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 AM CDT SAT APR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
04/30/2016                   CADDO              LA   LAW ENFORCEMENT

            STREET FLOODING REPORTED YOUREE AND SOUTHFIELD RD...

&&

EVENT NUMBER SHV1600453

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:03 PM CDTSpecial Weather StatementSHVCherokee, Rusk42 min
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Morris, Titus, Upshur28 min
Apr 29, 7:16 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur23 min
Apr 29, 7:24 PM CDTFlash Flood WarningSHVBowie, Red River10 hr
Apr 29, 7:25 PM CDTSpecial Weather StatementSHVUpshur35 min
Apr 29, 7:35 PM CDTTornado WarningSHVCherokee, Nacogdoches, Rusk40 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith, Upshur52 min
Apr 29, 7:38 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Upshur21 min
Apr 29, 7:45 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood10 hr
Apr 29, 7:59 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby46 min
Apr 29, 8:41 PM CDTSpecial Weather StatementSHVAngelina, San Augustine, Shelby49 min
Apr 29, 8:46 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, San Augustine, Shelby44 min
Apr 29, 9:08 PM CDTSpecial Weather StatementSHVMarion52 min
Apr 29, 9:15 PM CDTSpecial Weather StatementSHVHarrison, Rusk45 min
Apr 29, 9:21 PM CDTFlash Flood WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk8 hr
Apr 29, 9:32 PM CDTSpecial Weather StatementSHVShelby43 min
Apr 29, 10:09 PM CDTSevere Thunderstorm WarningSHVBowie, Red River66 min
Apr 29, 10:27 PM CDTTornado WarningSHVHarrison, Panola33 min
Apr 29, 10:57 PM CDTTornado WarningSHVHarrison, Marion33 min
Apr 29, 11:09 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches8 hr
Apr 29, 11:25 PM CDTSevere Thunderstorm WarningSHVBowie, Cass65 min
Apr 29, 11:32 PM CDTFlash Flood WarningSHVBowie, Cass, Harrison, Marion, Morris, Upshur8 hr
Apr 29, 11:38 PM CDTTornado WarningSHVCass, Harrison, Marion37 min
Apr 30, 12:13 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Panola, Rusk62 min
Apr 30, 12:35 AM CDTTornado WarningSHVHarrison55 min
Apr 30, 12:58 AM CDTTornado WarningSHVHarrison, Marion47 min
Apr 30, 3:34 AM CDTAreal Flood AdvisorySHVAngelina, Nacogdoches3 hr
Apr 30, 3:42 AM CDTAreal Flood AdvisorySHVPanola3 hr
Apr 30, 3:45 AM CDTSpecial Weather StatementSHVSabine, Shelby45 min
Apr 30, 3:55 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine65 min
Apr 30, 4:16 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches6 days
Apr 30, 4:20 AM CDTRiver Flood WarningSHVPanola, Shelby9 days
Apr 30, 4:22 AM CDTRiver Flood WarningSHVNacogdoches, Rusk3 days
Apr 30, 4:23 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith4 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVWood5 days
Apr 30, 4:25 AM CDTRiver Flood WarningSHVGregg55 hr
Apr 30, 4:26 AM CDTRiver Flood WarningSHVUpshur, Wood4 days
Apr 30, 4:30 AM CDTSevere Thunderstorm WarningSHVShelby60 min
Apr 30, 4:54 AM CDTTornado WarningSHVSabine, San Augustine49 min
Apr 30, 5:21 AM CDTAreal Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more6 hr
Apr 30, 5:28 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby6 hr
Apr 30, 6:15 AM CDTSpecial Weather StatementSHVSabine45 min
Apr 30, 7:03 AM CDTAreal Flood WarningSHVCherokee, Nacogdoches6 hr
Apr 30, 7:27 AM CDTAreal Flood WarningSHVBowie, Cass, Marion6 hr
Apr 30, 7:36 AM CDTRiver Flood WarningSHVCass, Harrison, Marion13 days
Apr 30, 7:37 AM CDTRiver Flood WarningSHVCass, Marion8 days
Apr 30, 7:38 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur7 days
Apr 30, 11:47 AM CDTAreal Flood WarningSHVGregg, Harrison, Panola, Rusk, Shelby3 hr
Apr 30, 1:27 PM CDTAreal Flood WarningSHVBowie, Cass, Marion3 hr
Apr 29, 9:54 PM CDTSpecial Weather StatementSHVBossier51 min
Apr 29, 9:58 PM CDTTornado WarningSHVBossier, Caddo32 min
Apr 29, 11:30 PM CDTTornado WarningSHVBossier, Caddo30 min
Apr 29, 11:59 PM CDTTornado WarningSHVBossier, Caddo46 min
Apr 30, 12:25 AM CDTTornado WarningSHVBossier, Webster50 min
Apr 30, 1:27 AM CDTFlash Flood WarningSHVBossier, Claiborne, Webster5 hr
Apr 30, 1:30 AM CDTTornado WarningSHVBossier, Caddo45 min
Apr 30, 5:31 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Red River46 min
Apr 30, 6:01 AM CDTAreal Flood WarningSHVClaiborne, Webster6 hr
Apr 30, 8:03 AM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn27 min
Apr 30, 8:09 AM CDTTornado WarningSHVJackson, Lincoln, Union25 min
Apr 30, 10:23 AM CDTSpecial Weather StatementSHVGrant52 min
Apr 30, 11:12 AM CDTRiver Flood WarningSHVCaldwell, Ouachita3 days
Apr 30, 11:18 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn4 days
Apr 30, 12:08 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster10 days
Apr 30, 12:08 PM CDTSpecial Weather StatementSHVLaSalle37 min
Apr 30, 12:15 PM CDTRiver Flood WarningSHVBossier, Caddo, Red River8 days
Apr 29, 9:21 PM CDTSpecial Weather StatementSHVHempstead39 min
Apr 29, 11:15 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier60 min
Apr 30, 12:58 AM CDTTornado WarningSHVColumbia, Lafayette, Nevada47 min
Apr 30, 2:12 AM CDTSpecial Weather StatementSHVColumbia48 min
Apr 30, 2:44 AM CDTTornado WarningSHVColumbia, Union61 min
Apr 30, 4:17 AM CDTRiver Flood WarningSHVLittle River, Sevier53 hr

Nearby

Areal Flood Warnings in Texas, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.